# SDR CA110125031

- Difficulty date: October 14, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 4,209 hours
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10400574NE
- Condition: Failed
- Location: Magneto
- Component: Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) RPM DROP ON RUNUP. TROUBLESHOT PROBLEM. CONDENSER U/S.
